# SDR CALA2025081207637

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 84,687 hours, 16,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H EXTERIOR EMERGENCY SLIDE LIGHT FWD OF CARGO DOOR IS INOPERATIVE. LAMP REPLACED AS PER AMM 33-51-06-902-082. LIGHT NOW OPERATES CORRECTLY.
